# SDR CA971015030

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seat
- Part number: 35584
- Condition: Leaking
- Location: Lt Outflow
- Component: Allied Signa, 10328051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND OUTFLOW VALVE SEAT LEAKING. REPLACED
